Open Access
Translator Disclaimer
June, 1992 Asymptotics for Linear Processes
Peter C. B. Phillips, Victor Solo
Ann. Statist. 20(2): 971-1001 (June, 1992). DOI: 10.1214/aos/1176348666

Abstract

A method of deriving asymptotics for linear processes is introduced which uses an explicit algebraic decomposition of the linear filter. The technique is closely related to Gordin's method but has some advantages over it, especially in terms of its range of application. The method offers a simple unified approach to strong laws, central limit theory and invariance principles for linear processes. Sample means and sample covariances are covered. The results accommodate both homogeneous and heterogeneous innovations as well as innovations with undefined means and variances.

Citation

Download Citation

Peter C. B. Phillips. Victor Solo. "Asymptotics for Linear Processes." Ann. Statist. 20 (2) 971 - 1001, June, 1992. https://doi.org/10.1214/aos/1176348666

Information

Published: June, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0759.60021
MathSciNet: MR1165602
Digital Object Identifier: 10.1214/aos/1176348666

Subjects:
Primary: 60F05
Secondary: 60F15, 60F17

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.20 • No. 2 • June, 1992
Back to Top